RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1986, Volume 39, Issue 3, Pages 330–336 (Mi mz4951)  

This article is cited in 1 scientific paper (total in 1 paper)

An exact inequality for the derivative of a trigonometric polynomial having only real zeros

V. F. Babenko, S. A. Pichugov


Full text: PDF file (417 kB)

English version:
Mathematical Notes, 1986, 39:3, 179–182

Bibliographic databases:

UDC: 517.5
Received: 18.02.1985

Citation: V. F. Babenko, S. A. Pichugov, “An exact inequality for the derivative of a trigonometric polynomial having only real zeros”, Mat. Zametki, 39:3 (1986), 330–336; Math. Notes, 39:3 (1986), 179–182

Citation in format AMSBIB
\Bibitem{BabPic86}
\by V.~F.~Babenko, S.~A.~Pichugov
\paper An exact inequality for the derivative of a trigonometric polynomial having only real zeros
\jour Mat. Zametki
\yr 1986
\vol 39
\issue 3
\pages 330--336
\mathnet{http://mi.mathnet.ru/mz4951}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=850179}
\zmath{https://zbmath.org/?q=an:0616.42001}
\transl
\jour Math. Notes
\yr 1986
\vol 39
\issue 3
\pages 179--182
\crossref{https://doi.org/10.1007/BF01170244}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986E592400004}


Linking options:
  • http://mi.mathnet.ru/eng/mz4951
  • http://mi.mathnet.ru/eng/mz/v39/i3/p330

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. Yu. Glazyrina, Sz. Gy. Révész, “Turán–Erőd type converse Markov inequalities on general convex domains of the plane in the boundary $L^q$ norm”, Proc. Steklov Inst. Math., 303 (2018), 78–104  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:155
    Full text:57
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019